I am currently on injection to stimulate ovulation for IVF proceedure. the eggs or follicles? are said to 7.7mm but grown to 10.5mm within the last two days. I have been given another dose of injection for two days. Can I engage in sexual activity or will it impede on te IVF proceedure?
There is no definite time of abstinence. Most doctors recommend abstinence for two to three weeks. Uterine contractions associated with orgasm can interfere with the early stages of implantation. Once you are on stimulating injections you can have sex as normal. Sex can be a little uncomfortable in the later stages of ovarian stimulation since the ovaries are swollen. For more queries and assistance do contact your gynecologist. I sincerely hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.